Annals of neurology · 2002
Human herpesvirus 6 encephalitis associated with hypersensitivity syndrome.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Fujino Yasuhiro, Nakajima Masashi, Inoue Hirosato, Kusuhara Tomohiko, Yamada Tatsuo
Аннотация
Hypersensitivity syndrome, a serious systematic reaction to a limited number of drugs, is associated with the reactivation of human herpesvirus 6. A 56-year-old man developed acute limbic encephalitis followed by multiple organ failure during the course of toxic dermatitis induced by aromatic anticonvulsants. The clinical features of skin eruptions, high fever, eosinophilia, and atypical lymphocytosis were compatible with drug hypersensitivity syndrome. The patient showed seroconversion for human herpesvirus 6, and polymerase chain reaction detected human herpesvirus 6 DNA in the cerebrospinal fluid. To our knowledge, this is the first report of human herpesvirus 6 encephalitis associated with hypersensitivity syndrome.